# SDR HEEA060628

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 205032816079
- Condition: Mismanufactured
- Location: Fuselage
- Component: 212030100121
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PANEL ASSEMBLY MISMANUFACTURED.  WHILE PREPARING TO LOCATE PANEL, NOTICED THAT AREAS OF THE TOP, CORRUGATED SKIN HAD FLAT HIGH POINTS, INSTEAD OF ROUNDED HIGH POINTS.  UPON FURTHER OBSERVATION, AND THE REMOVAL OF THE PRIMER COAT IN A FEW AREAS, FOUND THE HIGH POINTS OF THE CORRUGATED SKIN HAD BEEN SANDED THROUGH, APPARENTLY DURING PANEL CLEAN UP.
